# SDR ASOA2016040514691

- Difficulty date: April 5, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 21,893 hours, 21,331 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT HORIZONTAL STABILIZER L/E.  COMPLIED WITH ECTC REO 601R-55-12-541 PERMANENT REPAIR.  RECEIVED REO 601R-55-12-541.  COMPLIED WITH REO 601R-55-12-541.  EC/TC REO 601R-55-12-541 HAS BEEN COMPLIED WITH REO 601R-55-12-541, REV A HAS BEEN ACCOMPLIISHED.  OUT OF SEQUENCE REMOVED RT STAB L/E IAW AMM 55-12-02-000-801.  INSTALLED RT STAB L/E IAW AMM 55-12-02-400-801.
